Alert archive / Florida / Tornado Warnings in 2024

Tornado Warning 10, NWS Melbourne, FL

April 11, 2024Volusia County, Florida

NWS Melbourne, FL issued this tornado warning at Apr 11, 2024, 12:40 PM EDT for Volusia County, Florida. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 11, 2024, 12:40 PM EDT (16:40 UTC)
Expired
Apr 11, 2024, 1:00 PM EDT
In force
20 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Volusia County, FL

The radar

The Jacksonville radar (KJAX), 131 km from the middle of the area, began a volume at 16:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 11, 7:32 AM EDTTornado WatchSPC7 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 4.7 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2024-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2024-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
847 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

703 
WFUS52 KMLB 111640
TORMLB
FLC127-111700-
/O.NEW.KMLB.TO.W.0010.240411T1640Z-240411T1700Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Melbourne FL
1240 PM EDT Thu Apr 11 2024

The National Weather Service in Melbourne has issued a

* Tornado Warning for...
  Northwestern Volusia County in east central Florida...

* Until 100 PM EDT.

* At 1240 PM EDT, a severe thunderstorm capable of producing a
  tornado was located near Lake George, or 7 miles northwest of
  Pierson, moving northeast at 60 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  northwestern Volusia County, including the following locations...
  Seville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 2930 8142 2922 8161 2924 8163 2927 8164
      2929 8165 2932 8168 2938 8145 2940 8143
      2940 8142
TIME...MOT...LOC 1640Z 237DEG 51KT 2931 8154 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Schaper
2 follow-up statements
729 
WWUS52 KMLB 111649
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
1249 PM EDT Thu Apr 11 2024

FLC127-111700-
/O.CON.KMLB.TO.W.0010.000000T0000Z-240411T1700Z/
Volusia FL-
1249 PM EDT Thu Apr 11 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 PM EDT FOR
NORTHWESTERN VOLUSIA COUNTY...

At 1249 PM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles southeast of Crescent City, moving northeast at
60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Seville and Bakerstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 2926 8152 2935 8156 2938 8145 2940 8143
      2940 8142 2930 8142
TIME...MOT...LOC 1649Z 237DEG 51KT 2938 8141 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Schaper
366 
WWUS52 KMLB 111657
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
1257 PM EDT Thu Apr 11 2024

FLC127-111706-
/O.EXP.KMLB.TO.W.0010.000000T0000Z-240411T1700Z/
Volusia FL-
1257 PM EDT Thu Apr 11 2024

...THE TORNADO WARNING FOR NORTHWESTERN VOLUSIA COUNTY WILL EXPIRE AT
100 PM EDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However gusty 
winds are still possible with additional thunderstorms.

A Tornado Watch remains in effect until 300 PM EDT for east central
Florida.

LAT...LON 2926 8152 2935 8156 2938 8145 2940 8143
      2940 8142 2930 8142
TIME...MOT...LOC 1656Z 237DEG 51KT 2943 8133 

$$

Schaper

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this tornado warning went out at Apr 11, 10:46 AM EDT, 1 hour 54 minutes earlier.

Area forecast discussion, Apr 11, 10:46 AM EDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
1046 AM EDT Thu Apr 11 2024

...New UPDATE, AVIATION, PREVIOUS DISCUSSION...

.UPDATE...
Issued at 943 AM EDT Thu Apr 11 2024

Local satellite and radar imagery show scattered to numerous
showers with isolated strong to severe storms over northern
Florida to the northwest of Lake and Volusia counties. It's
already breezy to windy with winds currently gusting to 30-40mph
from the south-southwest. The 10Z XMR sounding indicated CAPE
only at 500 J/kg and relatively low lapse rates, but 0-3km SRH at
386 m^2/s^2, and high bulk shear at 60 kts, as well as 40kt
southwesterly winds at 850mph. Hi-res guidance continues to
indicate increasing instability into the afternoon with MLCAPE
~800-1,600 J/kg, SCP at 4-10 N of Melbourne and 2-4 to the south,
in addition to STP at 2-4 N of Melbourne and 0-2 to the south. The
primary hazards associated with any strong to severe storms this
afternoon will be damaging wind gusts up to 60-70mph (15% chance
in the Slight Risk), frequent lightning strikes, and moderate to
heavy rainfall. Temperatures aloft are relatively warm at -7 to
-8C which suggests the hail threat is minimal today, however small
hail cannot be ruled. Additionally, a brief tornado is possible
(2-5%) in the areas outlooked for severe weather.

For this reason, areas along and north of I-4 have been outlooked
in a Slight Risk for severe weather today. Areas to the south of
I-4 to a line from Melbourne to northern Okeechobee County have
been highlighted in a Marginal Risk. The main line of showers and
strong to severe lightning storms moving east across east central
Florida is forecast from 1pm to 4PM north of I-4, 2-6pm between
I-4 and Melbourne, and from 5 to 9pm to the south of Melbourne and
northwest Okeechobee county. A Slight Risk for severe storms has
been outlooked over areas along and north of I-4. The threat for
severe storms will diminish into the evening hours as the front
moves across the Treasure Coast with upper level support and the
greatest instability remaining to the north. Rain chances will
dwindle this evening and into the overnight hours across the
Treasure Coast. High temperatures are forecast to reach the mid
80s to low 90s under cloudy skies.

&&

.AVIATION...
(12Z TAFs)
Issued at 943 AM EDT Thu Apr 11 2024

Poor to hazardous conditions are forecast with MVFR/IFR ceilings
and wind gusts up to 35-40kts from the south-southwest this
afternoon. Strong to severe storms (mainly north of KVRB) with
TEMPO groups for TSRA exist this afternoon from 18-23Z. VFR
conditions are expected to return from KLEE to KSUA after 21-01Z.

&&

.PREVIOUS DISCUSSION...
Issued at 333 AM EDT Thu Apr 11 2024

Tonight...The front is forecast to reach the Treasure Coast by the
evening hours, with PoPs up to 30-40% persist through around
midnight. The front will be continuing to lose strength as it moves
southward, as the best dynamics pull away from the area, with just a
few lightning storms left by this time. Gusty winds will remain a
concern, as storms will be quick-moving at around 40-45kts, but the
overall severe threat looks to be low by this time. Behind the
front, dry conditions prevail, as northwesterly winds diminish to 5-
10mph by daybreak. Overnight lows in the upper 50s to lower 60s,
though normally cooler spots in Lake and Volusia Counties could see
the mid-50s.

Friday-Sunday... An upper level trough over the Great Lakes region
on Friday will shift east and northward into the Northeast US by
Saturday, and moving out into the Atlantic off the Canadian coast by
Sunday. A dry post-frontal trough will move through the local area
Friday afternoon and into the evening. Surface high pressure will
build eastward over the Deep south on Saturday, shifting offshore
the Florida eastern coast on Sunday. Locally, winds will decrease
and veer west-northwest on Friday as the cold front across South
Florida continues to move southward, with winds veering onshore
briefly along the coast as the dry post-frontal trough pushes
through. Winds will then veer northeast on Saturday as the high
pressure builds in, with speeds around 10-15 mph and gusts of 20 to
25mph possible into the afternoon, before winds veer east to
southeast on Sunday as the high pressure shifts eastwards just off
the eastern Florida coast. Sunny skies and dry conditions will
prevail with temperatures on a slight warming trend through the
weekend. Afternoon highs will be in the upper 70s to low 80s on
Friday, mid to upper 70s east of I-95 and mid 70s to low 80s west of
I-95 on Saturday, and upper 70s to low 80s east of I-95 and low to
mid 80s west of I-95 on Sunday.  Overnight lows will be in the low
to mid 50s Friday and Saturday night, and upper 50s to low 60s east
of I-95 and low to mid 50s west of I-95 on Sunday night.

Monday-Wednesday...Mid and upper level ridge will build across the
GOMEX and over Florida peninsula through mid week, all the while
shifting slightly eastward. Surface high pressure in the western
Atlantic waters will build westward over the Florida peninsula and
into the GOMEX and Deep South through midweek. Locally, winds will
be east to southeast at 10-15mph each afternoon with gusts up to 20
mph possible. Dry conditions will prevail through mid week, with no
mentionable rain chances through the period. Sunny skies will
continue to dominate with temperatures well above normal for this
time of year. Afternoon highs will be in the low to mid 80s east of
I-95 and mid to upper 80s west of I-95 each afternoon, with low 90s
possible in the far western interior on Wednesday. Overnight lows
will be in the mid to upper 50s to low 60s on Monday night, and low
to mid 60s on Tuesday and Wednesday nights.

&&

.MARINE...
Issued at 333 AM EDT Thu Apr 11 2024

Today-Tonight...Hazardous boating conditions into tonight, due to
a strong cold front moving through the area this afternoon.
Southerly winds 20-25kts nearshore and up to 25-30kts offshore
today. Gusts to gale force are forecast offshore north of
Sebastian Inlet, with occasional gusts to gale-force for the
offshore Treasure Coast waters. Seas 6-8ft offshore and 4-6ft
nearshore through the daytime hours. Small Craft Advisories are in
effect for the nearshore zones, as well as the offshore waters
south of Sebastian Inlet through 8PM, with a Gale Warning in
effect for the offshore Brevard and Volusia County waters.

Will see winds veer southwesterly along the front, then
northwesterly tonight behind it. The pressure gradient will ease
after the frontal passage, with winds becoming 15-20kts by
daybreak. A Small Craft Advisory is in effect for the offshore
waters from 8PM to 8AM.

Scattered to numerous showers and storms will accompany the
frontal passage this afternoon, as it moves southward through the
local waters. A few storms could be strong to severe.

Friday- Monday... Poor boating conditions will be possible in the
offshore waters into the early weekend, with boating conditions
improving and becoming favorable into early week. Northwest winds 10-
15 KT on Friday will briefly increase to around 20 KT overnight
before winds become north to northeast on Saturday at 10-15 KT.
Winds will veer east to southeast on Sunday as surface high pressure
moves offshore the eastern Florida coast with winds remaining
southeast into early week. Seas will be 3-5ft on Friday, building up
to 6 ft in the offshore waters on Saturday before subsiding to 2-4ft
on Sunday, and 2-3ft on Monday. No rain chances through the
period.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  86  58  80  55 /  90   0   0   0
MCO  87  61  80  57 /  90   0   0   0
MLB  90  61  80  57 /  70  20   0   0
VRB  91  61  82  56 /  50  30   0   0
LEE  83  58  79  55 /  90   0   0   0
SFB  88  60  81  55 /  90   0   0   0
ORL  87  61  80  57 /  90   0   0   0
FPR  91  60  81  55 /  50  30   0   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Tornado Watch until 3 PM EDT this afternoon for FLZ041-044-141-
     144.

     Wind Advisory until 8 PM EDT this evening for FLZ041-044>046-053-
     058-141-144-154-159-164-247-254-259-264-347-447-547-647-747.

AM...Small Craft Advisory until 8 PM EDT this evening for AMZ550-552-
     555.

     Tornado Watch until 3 PM EDT this afternoon for AMZ550.

     Gale Warning until 8 PM EDT this evening for AMZ570-572.

     Small Craft Advisory from 8 PM this evening to 8 AM EDT Friday
     for AMZ570-572.

     Small Craft Advisory until 8 AM EDT Friday for AMZ575.

&&

UPDATE...Fehling
LONG TERM...Sedlock
AVIATION...Fehling
Hazardous weather outlook, Apr 11, 10:00 AM EDT, 2 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
1000 AM EDT Thu Apr 11 2024

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-120200-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
1000 AM EDT Thu Apr 11 2024

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
Scattered to numerous showers with isolated to scattered
lightning storms will accompany a cold front moving east-southeast
through the area this afternoon. A few storms could be strong to
severe, especially along and north of the I-4 corridor. The main
hazards will be wind gusts up to 60 to 70 mph, heavy rainfall,
and frequent lightning strikes. However, a tornado cannot be
ruled out north of Melbourne. Storms motion will be to the east-
northeast at around 40 to 60 mph.

The Storm Prediction Center has highlighted areas along and north
of the I-4 corridor in a Slight Risk for severe weather today.
Areas south of I-4 to a line from Melbourne to northern Okeechobee
County have been highlighted in a Marginal Risk. Despite the
diminishing severe threat, gusty winds will remain possible as
storms move through the Treasure Coast this evening.

.HIGH WIND IMPACT...
Southwesterly winds at 20 to 30 mph with gusts up to 40 to 45 mph
are expected today across the east central Florida outside of any
showers or storms. A Wind Advisory is in effect from 10 AM to 8PM
today.

.RIP CURRENT IMPACT...
There will be a Moderate Risk of rip currents at area beaches today.
Also, gusty southerly winds will produce a strong, northward flowing
longshore current, which can push swimmers into deeper water unexpectedly,
making them more susceptible to dangerous rip currents. Always swim
near a lifeguard

.MARINE THUNDERSTORM GUST IMPACT...
Offshore-moving showers and storms along a front this afternoon
will be capable of wind gusts in excess of 34 knots. A few gusts
up to 50 to 55 knots will be possible. Storms will be moving
northeast at 40 to 55 knots.

.WATERSPOUT IMPACT...
A waterspout cannot be ruled out in offshore-moving storms this
afternoon from Melbourne northward.

.WIND AND SEA IMPACT...
Hazardous to dangerous boating conditions are expected into
tonight. Southerly winds 20 to 25 knots nearshore and up to 25 to
30 knots offshore today. Gusts to gale force are forecast offshore
north of Sebastian Inlet, with occasional gusts to gale force for
the offshore Treasure Coast waters. Seas 6 to 9 feet offshore and
4 to 6 feet nearshore through the daytime hours. Small Craft
Advisories are in effect for the nearshore zones, as well as the
offshore waters south of Sebastian Inlet through 8 PM, with a Gale
Warning in effect for the offshore Brevard and Volusia County
waters. Conditions will begin to improve this evening into the
overnight.

.FIRE WEATHER IMPACT...
Near-critical fire weather conditions today, with sustained
southwesterly winds 20 to 30 mph and gusts to 35 to 45 mph.
Dispersion values this afternoon will be excellent and control
issues are likely. Well above normal temperatures are expected
with the upper 80s to lower 90s across much of the area which will
contribute to minimum relative humidity values as low as 45
percent south of I-4.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

At least a moderate risk of rip currents will continue through late
this week.

Poor boating conditions are forecast Friday night into Saturday
evening, especially across the offshore waters, as northerly
winds briefly increase, leading to building seas.

Fire sensitive weather conditions are forecast to continue into
next week as much drier air filters in across the state.

.SPOTTER INFORMATION STATEMENT...
Spotters should closely monitor weather conditions and activate
as weather approaches.

Fehling/Leahy

In the hours before

Special weather statement, Apr 11, 12:11 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Melbourne FL
1211 PM EDT Thu Apr 11 2024

FLZ041-044-111645-
Northern Lake County FL-Inland Volusia FL-
1211 PM EDT Thu Apr 11 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN LAKE AND NORTHWESTERN
VOLUSIA COUNTIES THROUGH 1245 PM EDT...

At 1211 PM EDT, Doppler radar was tracking a strong thunderstorm over
Juniper Springs, moving northeast at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Pierson, Lake George, Sellers Lake, Astor Park, and Seville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 300 PM EDT for east central
Florida.

&&

LAT...LON 2926 8142 2926 8140 2910 8164 2928 8164
      2930 8165 2931 8167 2932 8168 2938 8145
      2940 8143 2940 8142
TIME...MOT...LOC 1611Z 235DEG 46KT 2921 8172

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Schaper
Local storm report, Apr 11, 12:20 PM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
1220 PM EDT Thu Apr 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1153 AM     Non-Tstm Wnd Gst Daytona Beach Intl      29.18N 81.07W
04/11/2024  M43 MPH          Volusia            FL   ASOS

            The ASOS at the Daytona Beach International
            Airport measured a wind gust of 43MPH/37KTS
            from the south.

&&

Schaper
Local storm report, Apr 11, 12:21 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
1221 PM EDT Thu Apr 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 AM     Non-Tstm Wnd Gst 1 SSW Melbourne         28.10N 80.65W
04/11/2024  M43 MPH          Brevard            FL   ASOS

            The ASOS at the Melbourne International
            Airport measured a wind gust of 43MPH/37KTS
            from the south.

&&

Schaper
Local storm report, Apr 11, 12:24 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
1224 PM EDT Thu Apr 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 PM     Non-Tstm Wnd Gst 2 SSW Silver Lake       28.82N 81.82W
04/11/2024  M43 MPH          Lake               FL   ASOS

            The ASOS at the Leesburg International
            Airport measured a wind gust of 43MPH/37KTS
            from the south.

&&

Schaper

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 3:24 AM EDTGale WarningMLB17 hr
Apr 11, 3:24 AM EDTSmall Craft AdvisoryMLB29 hr
Apr 11, 3:57 AM EDTBeach Hazards StatementMLBBrevard, Indian River, Martin, Saint Lucie, Volusia16 hr
Apr 11, 12:11 PM EDTSpecial Weather StatementMLBFlagler34 min
Apr 11, 12:28 PM EDTSevere Thunderstorm WarningMLBLake, Volusia17 min
Apr 11, 12:56 PM EDTSpecial Weather StatementMLBVolusia49 min
Apr 11, 1:14 PM EDTSpecial Weather StatementMLBLake46 min
Apr 11, 1:16 PM EDTSpecial Marine WarningMLB59 min
Apr 11, 1:38 PM EDTSpecial Weather StatementMLBFlagler37 min
Apr 11, 1:40 PM EDTSpecial Weather StatementMLBSeminole, Volusia35 min
Apr 11, 1:43 PM EDTSevere Thunderstorm WarningMLBVolusia17 min
Apr 11, 1:48 PM EDTSpecial Weather StatementMLBLake27 min
Apr 11, 2:21 PM EDTSpecial Weather StatementMLBOrange, Seminole39 min
Apr 11, 2:24 PM EDTSpecial Weather StatementMLBOsceola51 min
Apr 11, 2:49 PM EDTSpecial Marine WarningMLB3 hr
Apr 11, 2:58 PM EDTSpecial Weather StatementMLBOrange, Osceola, Seminole47 min
Apr 11, 3:38 PM EDTSpecial Weather StatementMLBBrevard, Osceola52 min
Apr 11, 3:42 PM EDTSpecial Marine WarningMLB2 hr
Apr 11, 4:00 PM EDTSevere Thunderstorm WarningMLBBrevard18 min
Apr 11, 4:25 PM EDTSpecial Weather StatementMLBBrevard35 min
Apr 11, 5:14 PM EDTSpecial Weather StatementMLBIndian River31 min
Apr 11, 5:40 PM EDTSpecial Marine WarningMLB50 min
Apr 11, 5:41 PM EDTSpecial Weather StatementMLBIndian River34 min

Nearby

Tornado Warnings in Florida, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.